# SDR HEEA083538

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,195 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: 7636209202103
- Condition: Damaged
- Location: Gearbox Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIVETS LOOSE ON HOUSING. REPLACED WITH SERVICEABLE PART.
